Pacific Journal of Mathematics

A $v$-integral representation for linear operators on spaces of continuous functions with values in topological vector spaces.

J. R. Edwards and S. G. Wayment

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 327-330.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971626

Mathematical Reviews number (MathSciNet)
MR0274703

Zentralblatt MATH identifier
0204.15703

Subjects
Primary: 28.50
Secondary: 47.00

Citation

Edwards, J. R.; Wayment, S. G. A $v$-integral representation for linear operators on spaces of continuous functions with values in topological vector spaces. Pacific J. Math. 35 (1970), no. 2, 327--330. https://projecteuclid.org/euclid.pjm/1102971626


Export citation

References

  • [1] J. R. Edwards and S. G.Wayment,Representations for transformations continuous in the BV norm, Trans. Amer. Math. Soc. (to appear)
  • [2] R. K. Goodrich, A Riesz representation theorem (submitted).
  • [3] R. K. Goodrich, A Riesz representation theorem in the setting of locally convexspaces, Trans. Amer. Math. Soc. 131 (1968), 246-258.
  • [4] K. Swong, A representation theory of continuous linear maps, Math. Annalen 155 (1964), 270-291.